Mass singularities of generic Feynman amplitudes
Annales de l'I.H.P. Physique théorique, Volume 26 (1977) no. 1, p. 87-105
@article{AIHPA_1977__26_1_87_0,
     author = {Speer, Eugene R.},
     title = {Mass singularities of generic Feynman amplitudes},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {26},
     number = {1},
     year = {1977},
     pages = {87-105},
     mrnumber = {443643},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1977__26_1_87_0}
}
Speer, Eugène R. Mass singularities of generic Feynman amplitudes. Annales de l'I.H.P. Physique théorique, Volume 26 (1977) no. 1, pp. 87-105. http://www.numdam.org/item/AIHPA_1977__26_1_87_0/

[1] E.R. Speer and M.J. Westwater, Ann. Inst. Henri Poincaré, t. 14, 1971, p. 1-55. | Numdam | MR 284095 | Zbl 0208.27905

[2] E.R. Speer, Ann. Inst. Henri Poincaré, t. 23, 1975, p. 1-21. | Numdam | MR 386502